# SDR JGVR20240417001

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N361QS
- Make and model: Cessna 680A
- Aircraft serial: 6800235
- Aircraft time: 13,715 hours, 9,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 3 AREAS OF CORROSION LOCATED ON RH WING UPPER BONDED SKIN FWD END OF AFT DRAG ANGLE, AFT END OF MIDDLE DRAG ANGLE AND MID AREA OF MIDDLE DRAG ANGLE. FOUND 2 AREAS OF CORROSION BLENDS LOCATED AT AFT END OF MIDDLE DRAG ANGLE TO BE BEYOND LIMITS IAW FIELD REPAIR SR-680-ATA57-27245 REV-. FOUND 1 AREA OF CORROSION BLEND LOCATED AT MIDDLE AREA OF MIDDLE DRAG ANGLE TO BE WITHIN LIMITS IAW FIELD REPAIR SR-680-ATA57-27245 REV- 0. PROTECTED BARE METAL WHERE CORROSION BLEND WAS WITHIN LIMITS IAW SRM 51-20-01.  REPAIRED 2 AREAS OF CORROSION BEYOND LIMITS IAW ENGINEERING FIELD REPAIR: FR-680-0235-12939 REV-.
